Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 7, NWS Lubbock, TX
NWS Lubbock, TX issued this flash flood warning at May 28, 2015, 1:41 PM CDT for Lubbock County, Texas. It was in force for 3 hr. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 28, 2015, 1:41 PM CDT (18:41 UTC)
- Expired
- May 28, 2015, 4:45 PM CDT
- In force
- 3 hr
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Lubbock County, TX
The radar
The Lubbock radar (KLBB), 9 km from the middle of the area, began a volume at 18:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 28, 1:43 PM CDT | FLASH FLOOD | Lubbock South Plains Ma, TX | CAR STALLED IN STREET FLOODING NEAR 67TH AND SLIDE. |
| May 28, 2:05 PM CDT | FLOOD | Idalou, TX | RUNNING WATER CURB DEEP AT 3RD AND MAIN |
| May 28, 2:23 PM CDT | FLOOD | 2 N Lubbock, TX | 3 FEET OF WATER OVER I-27 UNDER OVERPASS WITH STRANDED CARS |
| May 28, 2:23 PM CDT | FLASH FLOOD | 2 N Lubbock, TX | I-27 UNDERPASS HAS 3 FEET OF WATER WITH CARS STRANDED. |
| May 28, 3:00 PM CDT | FLASH FLOOD | Shallowater, TX | VEHICLE WASHED OFF ROAD ON FM1540 NORTH OF CLOVIS HIGHWAY. FM1540 REMAINS CLOSED IN THAT AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 6.7 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1281 J/kg
- Mixed-layer CIN
- -203 J/kg
- Mixed-layer LCL
- 1037 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 262 m²/s²
- 0-3 km storm-relative helicity
- 283 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
645
WGUS54 KLUB 281841
FFWLUB
TXC303-282145-
/O.NEW.KLUB.FF.W.0007.150528T1841Z-150528T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
141 PM CDT THU MAY 28 2015
THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A
* FLASH FLOOD WARNING FOR...
LUBBOCK COUNTY IN NORTHWESTERN TEXAS...
* UNTIL 445 PM CDT
* AT 137 PM CDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
THUNDERSTORMS WITH TORRENTIAL RAINFALL RATES OF FOUR TENTHS OF AN
INCH IN FIVE MINUTES ACROSS THE WARNED AREA. FLASH FLOODING IS
EXPECTED TO BEGIN SHORTLY.
* MANY ROADS WILL BE IMPASSABLE AND SOME HOMES WILL BE INUNDATED
WITH WATER...ESPECIALLY IN LUBBOCK AND SHALLOWATER.
TOTAL RAINFALL OF 1 TO 3 INCHES IN A SHORT PERIOD OF TIME IS
LIKELY WITH THESE STORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3382 10208 3383 10157 3347 10174 3346 10208
$$
MCZ3 follow-up statements
728 WGUS74 KLUB 281911 FFSLUB FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 211 PM CDT THU MAY 28 2015 TXC303-282145- /O.CON.KLUB.FF.W.0007.000000T0000Z-150528T2145Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LUBBOCK TX- 211 PM CDT THU MAY 28 2015 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR LUBBOCK COUNTY... AT 202 PM CDT...ADDITIONAL THUNDERSTORMS WERE ENTERING WESTERN LUBBOCK COUNTY AND WILL FIRST IMPACT REESE CENTER AND SHALLOWATER AND EVENTUALLY WESTERN LUBBOCK BY 230 PM. AS OF 290 PM...A RAIN GAUGE IN SHALLOWATER MEASURED 3.3 INCHES OF RAIN. 1.85 INCHES WAS MEASURED IN NORTHWEST LUBBOCK WITH 1.52 INCHES AT THE NWS OFFICE IN SOUTH LUBBOCK. FLASH FLOODING HAS ALREADY BEEN REPORTED IN SHALLOWATER AND PORTIONS OF THE CITY OF LUBBOCK. MANY STREETS ARE FLOODED WITH SOME CARS STALLED IN HIGH WATER. SOME HOMES IN SHALLOWATER HAVE BEEN FLOODED. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE WARNED AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES. && LAT...LON 3382 10208 3383 10157 3347 10174 3346 10208 $$ MCZ
494 WGUS74 KLUB 281917 CCA FFSLUB FLASH FLOOD STATEMENT...CORRECTED NATIONAL WEATHER SERVICE LUBBOCK TX 217 PM CDT THU MAY 28 2015 TXC303-282145- /O.COR.KLUB.FF.W.0007.000000T0000Z-150528T2145Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LUBBOCK TX- 217 PM CDT THU MAY 28 2015 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR LUBBOCK COUNTY... AT 202 PM CDT...ADDITIONAL THUNDERSTORMS WERE ENTERING WESTERN LUBBOCK COUNTY AND WILL FIRST IMPACT REESE CENTER AND SHALLOWATER AND EVENTUALLY WESTERN LUBBOCK BY 230 PM. AS OF 209 PM...A RAIN GAUGE IN SHALLOWATER MEASURED 3.3 INCHES OF RAIN. 1.85 INCHES WAS MEASURED IN NORTHWEST LUBBOCK WITH 1.52 INCHES AT THE NWS OFFICE IN SOUTH LUBBOCK. FLASH FLOODING HAS ALREADY BEEN REPORTED IN SHALLOWATER AND PORTIONS OF THE CITY OF LUBBOCK. MANY STREETS ARE FLOODED WITH SOME CARS STALLED IN HIGH WATER. SOME HOMES IN SHALLOWATER HAVE BEEN FLOODED. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE WARNED AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES. && LAT...LON 3382 10208 3383 10157 3347 10174 3346 10208 $$ MCZ
706 WGUS74 KLUB 282110 FFSLUB FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 410 PM CDT THU MAY 28 2015 TXC303-282145- /O.CON.KLUB.FF.W.0007.000000T0000Z-150528T2145Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LUBBOCK TX- 410 PM CDT THU MAY 28 2015 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR LUBBOCK COUNTY... AT 401 PM CDT...A LINE OF THUNDERSTORMS WAS FOCUSING ACROSS THE NORTHERN HALF OF THE WARNED AREA...OR GENERALLY NORTH OF A LINE FROM REESE CENTER TO LUBBOCK INTERNATIONAL AIRPORT AND IDALOU. AS OF 402 PM...A RAINFALL GAUGE IN SHALLOWATER MEASURED 4.09 INCHES OF RAIN. ALTHOUGH RADAR INDICATES RAINFALL RATES WITH THESE STORMS HAVE STEADILY DIMINISHED...ADDITIONAL RAINFALL UP TO 1/2 INCH WITH LOCALLY HIGHER AMOUNTS WILL EXACERBATE FLOODING OVER THE WARNED AREA. MANY STREETS IN LUBBOCK CONTINUE TO HAVE FLOODED STRETCHES WITH ONE SECTION OF INTERSTATE 27 NEAR THE NORTH LOOP CLOSED DUE TO HIGH WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... TURN AROUND AND DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES. && LAT...LON 3382 10208 3383 10157 3347 10174 3346 10208 $$ MCZ
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this flash flood warning went out at May 28, 12:57 PM CDT, 44 minutes earlier.
Area forecast discussion, May 28, 12:57 PM CDT, 44 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE LUBBOCK TX 1257 PM CDT THU MAY 28 2015 .UPDATE... A CLUSTER OF T-STORMS WILL TRACK EASTWARD ACROSS MUCH OF THE FORECAST AREA THIS AFTERNOON...WITH NEW DEVELOPMENT LIKELY IN THE ROLLING PLAINS. THESE STORMS WILL BE SLOW-MOVING AND MAY TRAIN ALONG AND JUST TO THE NORTH OF A QUASI-STATIONARY BOUNDARY STRETCHING WEST TO EAST ACROSS THE SOUTH-CENTRAL SOUTH PLAINS. THIS HEIGHTENS THE CONCERN FOR VERY HEAVY RAINFALL AND A FLOODING THREAT GIVEN THE VERY MOIST ENVIRONMENT..AS WELL AS ENHANCING A TORNADO THREAT NEAR THE BOUNDARY IN THE EASTERN SOUTH PLAINS AND ROLLING PLAINS WHERE THE ENVIRONMENT IS NOT GETTING WORKED OVER WITH THE CURRENT STORM ACTIVITY. ADDITIONAL DEVELOPMENT IS POSSIBLE ACROSS THE WESTERN ZONES LATER THIS AFTERNOON AND EVENING...BUT HIGHLY UNCERTAIN. && .AVIATION... SCATTERED T-STORMS WILL IMPACT ARE LIKELY TO IMPACT ALL THE AREA TERMINALS THROUGH THE AFTERNOON...AND POSSIBLY INTO THE EVENING...ESPECIALLY AT KCDS. LOW STRATUS AND LIGHT FOG ARE AGAIN EXPECTED OVERNIGHT...WITH LOW CONFIDENCE ON TIMING THE END OF FLIGHT RESTRICTIONS FRIDAY MORNING. && .PREV DISCUSSION... /ISSUED 500 AM CDT THU MAY 28 2015/ SHORT TERM... AN EXTREMELY MOIST AND UNSTABLE LATE MAY AIRMASS CONTINUES TO PUMP UP ACROSS WEST TEXAS IN ADVANCE OF A SLOWLY APPROACHING UPPER TROUGH SYSTEM THROUGH THE INTERMOUNTAIN WEST. A WELL DEFINED CLOSED CIRCULATION AT 250 MB OVER CENTRAL NEW MEXICO APPEARS HEADED EAST AND NORTHEAST TOWARDS THE WESTERN PANHANDLE AND SOUTHEAST COLORADO AND WILL INITIATE DEEP LIFT SPREADING ACROSS WESTERN ZONES AT SOME POINT BY LATER THIS MORNING OR EARLY AFTERNOON. SHORT TERM SOLUTIONS QUITE AT ODDS HOW SCENARIO FOR TODAY WILL UNFOLD WITH A HIGHLY COMPLEX SCENARIO AT 00 HOURS AS THE LATEST EVOLVING MCS SLOWLY EXITS TO THE EAST. ALREADY HAVE CONVERGENT LOW LEVEL EAST-SOUTHEAST FLOW ON THE CAPROCK...AND SOME POSSIBILITY FOR ADDITIONAL OUTFLOW TO STEER IN FROM THE EAST LATER IN THE MORNING. SHORT TERM SOLUTIONS ALSO INDICATE POTENTIAL FOR VERY LARGE CAPES LATER TODAY ON THE ORDER OF 3000+ JOULES PER KILOGRAM...WITH AT LEAST MODEST SHEAR WHILE STEERING FLOW HAS INCREASED SINCE YESTERDAY. UNKNOWNS INCLUDE INFLUENCE OF NEARBY MCS OUTFLOWS...POSSIBILITY OF ADDITIONAL MORNING THUNDERSTORMS WESTERN ZONES THAT COULD MODIFY AFTERNOON PROFILES... AND LIKELY SLIGHTLY COOLER CONDITIONS TODAY PROBABLY WITH MORE CLOUDS. DUE TO THE LIST OF UNKNOWNS WE WILL HOLD OFF ON A FLOOD OR FLASH FLOOD WATCH AND FOLLOW SHORT RANGE MODEL AND RADAR TRENDS UNTIL CONFIDENCE IMPROVES. IN SPITE OF DAYTIME CONFIDENCE ISSUES...MAJORITY OF SOLUTIONS AGREE THAT AREA WILL SPAWN ANOTHER LARGE MCS OR TWO BY LATER TODAY AND TONIGHT...SUPPORTING ELEVATED THUNDER CHANCES AS POTENTIAL COMPLEX EDGES EAST. IN ADDITION TO HIGHER CHANCES WE HAVE ADDED MORE EXPLICIT SEVERE IMPACTS TO WEATHER GRIDS MATCHING DAY ONE CONVECTIVE OUTLOOK. COULD BE ANOTHER FAIRLY BIG DAY FOR WEATHER THIS AREA. RMCQUEEN LONG TERM... ONE MORE ROUND OF WIDESPREAD SHOWERS AND STORMS LOOKS PRIMED TO MOVE THROUGH LATE FRIDAY INTO SATURDAY BEFORE A QUIETER PATTERN TAKES SHAPE COMPLETE WITH A WARMING TREND NEXT WEEK. SUBSIDENCE IN THE WAKE OF THE ABOVE MENTIONED UPPER TROUGH SHOULD SPELL A DRY FRIDAY MORNING AND AT LEAST EARLY AFTERNOON ACROSS ALL OF THE FAR SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS...AND ROLLING PLAINS. THAT LOOKS TO CHANGE BY LATE AFTERNOON/EARLY EVENING AHEAD OF AN ENCROACHING UPPER IMPULSE MOVING OUT OF COLORADO ONTO THE HIGH PLAINS. ADDITIONALLY...A COLD FRONT WILL BE PUSHING SOUTHWARD ACROSS THE TEXAS PANHANDLE HELPING TO SUPPLY A DEEP LAYER OF FORCING FOR ASCENT. THE THERMODYNAMIC ENVIRONMENT SHOULD BE MORE THAN SUPPORTIVE OF ORGANIZED STRONG/SEVERE CONVECTION AS A THETA-E RIDGE SITS IN PLACE EAST OF A SHARPENING DRYLINE NEAR OR JUST EAST OF THE TEXAS/NEW MEXICO BORDER. PWATS IN THE 1.5-2" RANGE COMBINED WITH CAPES OF 3000-4000 J/KG AND LITTLE IF ANY CAPPING WILL NOT TAKE MUCH PERTURBATION TO INITIATE CONVECTION. WHILE THESE FACTORS WILL CERTAINLY LEAD TO THE POTENTIAL FOR HEAVY RAINFALL FRIDAY EVENING INTO SATURDAY...STEERING FLOW...ALTHOUGH FAIRLY SLOW...SHOULD BE ENOUGH WITH THE SOUTHWARD TRAJECTORY OF THE FRONT AND SOUTHEASTWARD PUSH OF THE UPPER TROUGH TO MOVE STORMS ALONG THUS HOPEFULLY NOT PRODUCING MUCH IN THE WAY OF TRAINING OR STATIONARY RAINFALL. FOLLOWING PASSAGE OF THE FRONT SOME TIME SATURDAY MORNING...COOL SURFACE RIDGING WILL LEAD TO TEMPERATURES ONLY TOPPING OUT IN THE 70S THROUGH THE WEEKEND. WILL SEE DRYING FROM NORTH TO SOUTH THROUGH THE DAY SATURDAY AS DEEP LAYER SUBSIDENCE MOVES IN WITH THE AFOREMENTIONED SURFACE RIDGING AND BEHIND THE DEPARTING SHORTWAVE. DEVELOPING NORTHWEST FLOW ALOFT DOWNSTREAM OF AN UPPER RIDGE WILL ATTEMPT TO ADVECT A FEW STORMS...ORIGINATING IN AN UPSLOPE FLOW REGIME...IN FROM EASTERN NEW MEXICO. HOWEVER...SAID SUBSIDENCE AND FAIRLY WEAK FLOW ALOFT WILL LIKELY KEEP THIS THREAT LOW WITH ISOLATED COVERAGE AT BEST. RIDGING ALOFT WILL CONTINUE TO HOLD STRONG SUNDAY INTO AT LEAST EARLY NEXT WEEK WITH THE POSSIBILITY OF STORMS VERY LOW. HAVE ELECTED TO KEEP A DRY FORECAST INTACT FOR NOW GIVEN THIS AND INCREASING HEIGHTS/THICKNESSES LEADING TO DECREASING LAPSE RATES/INSTABILITY. NEXT UPPER DISTURBANCE MOVING THROUGH THE WESTERN CONUS WILL ATTEMPT TO BACK UPPER FLOW INTO MID-LATE NEXT WEEK...SO WILL MONITOR TRENDS MOVING FORWARD REGARDING THUNDERSTORM CHANCES. WILL CONTINUE TO ADVERTISE TEMPERATURES CLIMBING INTO THE MID 80S TO NEAR 90 BY TUESDAY WITH RIDGING/BUILDING HEIGHTS IN PLACE. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 56 82 52 69 / 40 10 70 30 TULIA 57 81 56 70 / 60 20 70 30 PLAINVIEW 60 82 58 70 / 60 20 70 30 LEVELLAND 59 83 57 71 / 50 10 60 30 LUBBOCK 60 83 59 70 / 60 10 70 30 DENVER CITY 60 87 58 75 / 50 10 50 40 BROWNFIELD 59 85 58 74 / 50 10 50 40 CHILDRESS 61 83 60 74 / 70 30 80 30 SPUR 60 83 59 75 / 60 20 70 40 ASPERMONT 63 85 61 77 / 70 30 70 50 && .LUB WATCHES/WARNINGS/ADVISORIES... NONE. && 33
Hazardous weather outlook, May 28, 11:46 AM CDT, 1 hour 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 1146 AM CDT THU MAY 28 2015 TXZ021>044-291700- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 1146 AM CDT THU MAY 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...TODAY AND TONIGHT THIS AFTERNOON AND EVENING...SCATTERED STORMS WILL POSE A RISK FOR VERY LARGE HAIL UP TO THE SIZE OF BASEBALLS...DAMAGING WIND GUSTS OF 70 MPH OR HIGHER...AND LOCALIZED FLOODING OR FLASH FLOODING. LOCAL RAIN TOTALS GREATER THAN 3 INCHES WILL ALSO BE POSSIBLE. CANNOT RULE OUT AN ISOLATED TORNADO IN THE SOUTHEAST SOUTH PLAINS AND ROLLING PLAINS AS WELL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STRONG TO SEVERE STORMS MAY DEVELOP FRIDAY AFTERNOON AND EARLY EVENING BEFORE A COLD FRONT BRINGS INCREASED CHANCES FOR WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY...AS WELL AS A TRANSITION TO MORE OF A HEAVY RAIN THREAT INTO EARLY SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND EVENING.
In the hours before
Local storm report, May 28, 12:53 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1253 PM CDT THU MAY 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 PM TSTM WND GST SHALLOWATER 33.69N 101.99W
05/28/2015 E60 MPH LUBBOCK TX PUBLIC
LIKELY MICROBURST. POWER OUT FOR SPEC CUSTOMERS.
&&
EVENT NUMBER LUB1500245
LUBLocal storm report, May 28, 12:54 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1254 PM CDT THU MAY 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1254 PM HAIL SHALLOWATER 33.69N 101.99W
05/28/2015 E1.00 INCH LUBBOCK TX PUBLIC
FALLING AT THE HIGH SCHOOL. STREETS FLOODED OVER CURBS.
&&
EVENT NUMBER LUB1500246
LUBLocal storm report, May 28, 1:01 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
101 PM CDT THU MAY 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0101 PM HAIL SHALLOWATER 33.69N 101.99W
05/28/2015 E1.50 INCH LUBBOCK TX SCHOOL OFFICIAL
FALLING NOW AT MIDDLE SCHOOL.
&&
EVENT NUMBER LUB1500247
LUBLocal storm report, May 28, 1:05 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
105 PM CDT THU MAY 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 PM HAIL 4 N LEVELLAND 33.64N 102.36W
05/28/2015 E1.00 INCH HOCKLEY TX TRAINED SPOTTER
&&
EVENT NUMBER LUB1500248
CALDRICHLocal storm report, May 28, 1:29 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
129 PM CDT THU MAY 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM HAIL REESE CENTER 33.59N 102.03W
05/28/2015 E1.00 INCH LUBBOCK TX METEOROLOGIST
NICKEL TO QUARTER SIZE.
&&
EVENT NUMBER LUB1500249
LUBLocal storm report, May 28, 1:30 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
130 PM CDT THU MAY 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM FLOOD SHALLOWATER 33.69N 101.99W
05/28/2015 LUBBOCK TX PUBLIC
WATER COVERING CURBS.
&&
EVENT NUMBER LUB1500250
LUBThe office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 7:24 PM CDT | Severe Thunderstorm Warning | LUB | Hale | 51 min |
| May 27, 8:13 PM CDT | Severe Thunderstorm Warning | LUB | Hale | 47 min |
| May 27, 8:45 PM CDT | Severe Thunderstorm Warning | LUB | Terry, Yoakum | 45 min |
| May 27, 8:57 PM CDT | Severe Thunderstorm Warning | LUB | Hale, Lubbock | 48 min |
| May 27, 8:59 PM CDT | Severe Thunderstorm Warning | LUB | Floyd, Hale | 46 min |
| May 27, 9:13 PM CDT | Areal Flood Warning | LUB | Hale | 6 hr |
| May 27, 9:30 PM CDT | Severe Thunderstorm Warning | LUB | Cochran, Hockley, Terry, Yoakum | 45 min |
| May 27, 9:44 PM CDT | Severe Thunderstorm Warning | LUB | Floyd, Hale | 46 min |
| May 27, 9:59 PM CDT | Severe Thunderstorm Warning | LUB | Childress, Hall | 16 min |
| May 27, 10:15 PM CDT | Severe Thunderstorm Warning | LUB | Childress, Hall | 30 min |
| May 27, 10:19 PM CDT | Severe Thunderstorm Warning | LUB | Hall | 26 min |
| May 27, 10:26 PM CDT | Flash Flood Warning | LUB | Hall | 3 hr |
| May 27, 10:28 PM CDT | Severe Thunderstorm Warning | LUB | Hale | 47 min |
| May 27, 11:12 PM CDT | Severe Thunderstorm Warning | LUB | Floyd, Hale, Lamb | 48 min |
| May 28, 12:19 AM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Floyd, Motley | 41 min |
| May 28, 12:48 AM CDT | Areal Flood Advisory | LUB | Briscoe, Floyd, Hall, Motley | 3 hr |
| May 28, 12:51 AM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Floyd, Hall, Motley | 39 min |
| May 28, 1:08 AM CDT | Severe Thunderstorm Warning | LUB | Childress, Hall | 52 min |
| May 28, 1:32 AM CDT | Areal Flood Advisory | LUB | Childress, Cottle, Hall | 3 hr |
| May 28, 1:43 AM CDT | Severe Thunderstorm Warning | LUB | Childress | 32 min |
| May 28, 4:38 AM CDT | River Flood Warning | LUB | Childress | 40 hr |
| May 28, 9:17 AM CDT | Special Weather Statement | LUB | Lamb | 28 min |
| May 28, 9:45 AM CDT | Special Weather Statement | LUB | Hale, Lamb | 30 min |
| May 28, 9:57 AM CDT | Areal Flood Warning | LUB | Hale | 3 hr |
| May 28, 10:18 AM CDT | Special Weather Statement | LUB | Bailey | 27 min |
| May 28, 11:05 AM CDT | Special Weather Statement | LUB | Hockley | 25 min |
| May 28, 11:06 AM CDT | Special Weather Statement | LUB | Briscoe, Floyd | 24 min |
| May 28, 11:28 AM CDT | Severe Thunderstorm Warning | LUB | Cochran, Hockley, Lamb | 32 min |
| May 28, 11:52 AM CDT | Areal Flood Advisory | LUB | Cochran, Hockley | 3 hr |
| May 28, 11:59 AM CDT | Severe Thunderstorm Warning | LUB | Cochran, Hockley, Lamb | 46 min |
| May 28, 12:32 PM CDT | Severe Thunderstorm Warning | LUB | Cottle, Dickens, Hall, Motley | 43 min |
| May 28, 12:38 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Floyd, Hale, Lubbock | 52 min |
| May 28, 12:42 PM CDT | Severe Thunderstorm Warning | LUB | Hale, Hockley, Lamb, Lubbock | 33 min |
| May 28, 12:48 PM CDT | Areal Flood Advisory | LUB | Hale, Lubbock | 117 min |
| May 28, 1:13 PM CDT | Areal Flood Warning | LUB | Hale, Lubbock | 3 hr |
| May 28, 1:17 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Hale, Hockley, Lubbock | 43 min |
| May 28, 1:34 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Dickens | 41 min |
| May 28, 1:38 PM CDT | Severe Thunderstorm Warning | LUB | Hockley, Lubbock, Terry | 52 min |
| May 28, 1:40 PM CDT | Severe Thunderstorm Warning | LUB | Dickens | 35 min |
| May 28, 1:47 PM CDT | Severe Thunderstorm Warning | LUB | Lubbock, Lynn | 13 min |
| May 28, 2:03 PM CDT | Severe Thunderstorm Warning | LUB | Cottle, King | 42 min |
| May 28, 2:04 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Garza, Lubbock, Lynn | 41 min |
| May 28, 2:15 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Dickens, King | 45 min |
| May 28, 2:29 PM CDT | Severe Thunderstorm Warning | LUB | Cochran, Hale, Hockley, Lamb, Lubbock | 46 min |
| May 28, 2:35 PM CDT | Severe Thunderstorm Warning | LUB | Garza, Hockley, Lubbock, Lynn, Terry | 40 min |
| May 28, 2:44 PM CDT | Severe Thunderstorm Warning | LUB | Crosby | 16 min |
| May 28, 2:47 PM CDT | Areal Flood Advisory | LUB | Cochran, Hockley | 118 min |
| May 28, 2:49 PM CDT | Severe Thunderstorm Warning | LUB | Dickens, King | 41 min |
| May 28, 2:57 PM CDT | Severe Thunderstorm Warning | LUB | Dickens, Kent | 33 min |
| May 28, 3:05 PM CDT | Severe Thunderstorm Warning | LUB | Garza, Lynn | 40 min |
| May 28, 3:07 PM CDT | Areal Flood Advisory | LUB | Cottle, Crosby, Dickens, Garza, Kent, King and 2 more | 3 hr |
| May 28, 3:20 PM CDT | Severe Thunderstorm Warning | LUB | Hale, Hockley, Lubbock | 40 min |
| May 28, 3:27 PM CDT | Severe Thunderstorm Warning | LUB | Kent | 14 min |
| May 28, 3:39 PM CDT | Special Weather Statement | LUB | King | 21 min |
| May 28, 3:44 PM CDT | Severe Thunderstorm Warning | LUB | Garza, Lynn | 46 min |
| May 28, 4:14 PM CDT | Severe Thunderstorm Warning | LUB | Cochran, Hockley, Terry, Yoakum | 46 min |
| May 28, 4:17 PM CDT | Areal Flood Advisory | LUB | Garza, Kent, Stonewall | 118 min |
| May 28, 4:23 PM CDT | Severe Thunderstorm Warning | LUB | Stonewall | 30 min |
| May 28, 4:35 PM CDT | Special Weather Statement | LUB | Garza | 25 min |
| May 28, 4:44 PM CDT | Areal Flood Advisory | LUB | Cochran, Yoakum | 2 hr |
| May 28, 5:03 PM CDT | Severe Thunderstorm Warning | LUB | Cochran, Hockley, Lamb, Terry, Yoakum | 42 min |
| May 28, 5:38 PM CDT | Severe Thunderstorm Warning | LUB | Cochran, Hockley, Yoakum | 37 min |
| May 28, 5:50 PM CDT | Severe Thunderstorm Warning | LUB | Cochran, Hockley, Terry, Yoakum | 40 min |
| May 28, 6:03 PM CDT | Areal Flood Advisory | LUB | Lubbock | 117 min |
| May 28, 6:31 PM CDT | Severe Thunderstorm Warning | LUB | Hockley, Lubbock, Lynn, Terry | 29 min |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.